# SDR 06FDEA0897

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY MAIN CABIN INT FWD DOOR JAMB NR 3 RT FOUND NR1 EA CRACK 2 INCH LONG ON INTERCOSTAL PLANE JAMB ST STA 1256 Z-19.  REMOVED DOUBLER AND TRIMMED OUT CRACK ON WEB FABRICATED AND INSTALLED FILLER AND DOUBLERS IAW SRM 53-10-01 FIG 10 AND SRM 51-33-01 PAR 6-10 VOL 2 FABRICATED PARTS IAW DETAIL PARTS TRAVELER F167200/N01200 AND SRM 53-00-01 FIG 10 AND DWG AEA0210.
